# SDR VNAA2014071800016

- Difficulty date: July 18, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N220PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7887
- Aircraft time: 25,669 hours, 25,660 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 635
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE,  FOUND FUSELAGE SKIN AT BS 635 DENTED.   REPAIRED IAW AMM.  ACFT WAS RELEASED FOR SERVICE.
